# SDR FDEA200907172648

- Difficulty date: July 17, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 2210081509
- Part serial: CUM201
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR (PATCH) ON LT PYLON AFT FAIRING WITH SMALL DEVIATION (FASTENER PITCH) TO EXISTING OLD RECORDS AND A CLIP IS CRACKED.  REPAIR PERFORMED BY REPLACEMENT OF CLIP AND IT IS ACCEPTACLE TO LEAVE THE REPAIR  AS IT IS, APPROVED BY RAS ROHR/0998/2008 AND EA 6-5420-131225.
